# SDR SIMA20170821001

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 17,963 hours, 12,558 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

F/A REPORTED A SMOKE ODOR IN CABIN DURING SHORT FINAL. COULDN`T DETERMAIN WHERE THE ODOR WAS FROM.  AFTER TOUCHDOWN,  THE RT PACK AUTOFAIL CAUTION MESSAGE APPEARED ON EICAS.  TROUBLESHOT DISCREPANCY TO A SEIZED NR 2 ACM.
